helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
kgs914

any medication recommended between Sinemet and DBS

29 posts in this topic

Hi Mark,  things have improved a bit for me lately, and I think I have a medication schedule that is working, at least for now, so here it is.

I'm down to just 5 sinemet 50/200 cr's on most days.  2@5am (approx),  1@7:45pm,  2@9pm.  If needed, I will also take 2@late morning.

Mirapex, 1 pill, .125mg ,  3x/day spread out throughout the day.  I tried doubling the dose to 2 pills 3x/day, but the side effects were too severe, so am sticking to original schedule.

Celexa, 1 pill/20mg, once a day at 6:30pm.  This has helped with sleeping at night, as well as depression.

2 ativan, .5mg, at bedtime.  I've been taking this for years and have been thinking of trying just 1 each night, nosw that I've started using the Celexa.

At least for now, this is allowing me to avoid thinking about the dbs surgery.  Phew!   Happy Holidays,  Ken 

Share this post


Link to post
Share on other sites

I definitely think it will be worth a try. Sometimes when the sinemet and mirapex are taken too close together, you can get an overload of of dopamine which can spill over to the "feel good" receptors, causing that "high" or manic feeling.

Later, when you explained how to space them, that will probably how to stay away from that manic feeling and getting back on track.

Hope this helps and keep me posted.

Share this post


Link to post
Share on other sites

I definitely think it will be worth a try. Sometimes when the sinemet and mirapex are taken too close together, you can get an overload of of dopamine which can spill over to the "feel good" receptors, causing that "high" or manic feeling.

Later, when you explained how to space them, that will probably how to stay away from that manic feeling and getting back on track.

Hope this helps and keep me posted.

Share this post


Link to post
Share on other sites

I think.you are getting closer, or as close as you can be. The best suggestion is to change one med at a time. That way if you do have a good, or bad, reaction, you know which med it is.

Best of luck for the new year and keep me posted.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now